# SDR DHL2007742023

- Difficulty date: December 3, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 460-480 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER LOBE (E/E BAY) STATION 480-460 STRINGER 28L INSIDE HAT CHANNEL OF STRINGER RUNS THE LENGTH OF LIGHT SURFACE CORROSION.  REMOVED STRINGER FROM BS 460 - BS 480 PREVIOUS SPLICE IAW B-727 SRM 51-30-2.  FABRICATED NEW STRINGER FILLER FROM BAS 1498-138 7075-T6 PO NR 7332258 APPROXIMATE DIMENSION 29" LENGTH.  FABRICATED STRINGER SPLICE FROM 7075-T6 0.040" PO NR 9005634 APPROXIMATE DIMENSION 13" BY 5" IAW B-727 SRM 53-10-3 FIGURE 1 AND SRM 53-10-2 FIGURE 9.  INSTALLED NEW STRINGER REPAIR PARTS AT BS 460 TO BS 480 STRINGER 28L IAW B-727 SRM 51-30-2 AND SRM 53-10-3 FIGURE 1.
